Mathematische Zeitschrift

, Volume 231, Issue 3, pp 479–487 | Cite as

Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth

  • M. Nakamura
  • T. Ozawa

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • M. Nakamura
    • 1
  • T. Ozawa
    • 1
  1. 1. Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan, (e-mail: m-nakamu@math.sci.hokudai.ac.jp) JP

Personalised recommendations